BibTeX record journals/tcs/HermidaM04

download as .bib file

@article{DBLP:journals/tcs/HermidaM04,
  author    = {Claudio Hermida and
               Paulo Mateus},
  title     = {Paracategories {II:} adjunctions, fibrations and examples from probabilistic
               automata theory},
  journal   = {Theor. Comput. Sci.},
  volume    = {311},
  number    = {1-3},
  pages     = {71--103},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/S0304-3975(03)00317-7},
  doi       = {10.1016/S0304-3975(03)00317-7},
  timestamp = {Tue, 03 Feb 2004 13:48:10 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HermidaM04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}